# SDR SWIA202161814

- Difficulty date: August 11, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR LOWER JOINT PLATE HAS EVIDENCE OF CORROSION @FS519.64 BETWEEN STRINGERS 25L & 27     (C-CHECK RO 10/22/2021)    REMOVED CORROSION ON FWD BAGGAGE BAY DOOR LOWER JOINT PLATE @FS519.64 BETWEEN STRINGERS 25L & 27, REF. CRJ900 SRM 51-21-06-001-001-A01.  DAMAGE FOUND TO BE OUT OF LIMITS.  REF CRJ900 SRM 53-31-23-101-001-A02.   INSTALLED NEW JOINT PLATE.  REF: DWG SH670-33750, REV: AA, CRJ900 SRM 51-42-22-001-001-A01 / .   SKY CARD 51-900-1002 COMPLETED.
